Open Access

Delay dynamic equations with stability

  • Douglas R Anderson1Email author,
  • Robert J Krueger2 and
  • Allan C Peterson3
Advances in Difference Equations20062006:094051

DOI: 10.1155/ADE/2006/94051

Received: 13 August 2005

Accepted: 23 October 2005

Published: 23 February 2006

Abstract

We first give conditions which guarantee that every solution of a first order linear delay dynamic equation for isolated time scales vanishes at infinity. Several interesting examples are given. In the last half of the paper, we give conditions under which the trivial solution of a nonlinear delay dynamic equation is asymptotically stable, for arbitrary time scales.

[123456789123456789]

Authors’ Affiliations

(1)
Department of Mathematics, Concordia College
(2)
Department of Mathematics, Concordia University
(3)
Department of Mathematics, University of Nebraska-Lincoln

References

  1. Bohner M, Peterson AC: Dynamic Equations on Time Scales. An Introduction with Applications. Birkhäuser Boston, Massachusetts; 2001:x+358.View ArticleMATHGoogle Scholar
  2. Bohner M, Peterson AC (Eds): Advances in Dynamic Equations on Time Scales. Birkhäuser Boston, Massachusetts; 2003:xii+348.MATHGoogle Scholar
  3. Haddock JR, Kuang Y: Asymptotic theory for a class of nonautonomous delay differential equations. Journal of Mathematical Analysis and Applications 1992,168(1):147–162. 10.1016/0022-247X(92)90195-JMathSciNetView ArticleMATHGoogle Scholar
  4. Hilger S: Analysis on measure chains—a unified approach to continuous and discrete calculus. Results in Mathematics 1990,18(1–2):18–56.MathSciNetView ArticleMATHGoogle Scholar
  5. Kac V, Cheung P: Quantum Calculus, Universitext. Springer, New York; 2002:x+112.View ArticleMATHGoogle Scholar
  6. Kelley WG, Peterson AC: The Theory of Differential Equations, Classical and Qualitative. Pearson Prentice Hall, New Jersey; 2004.Google Scholar
  7. Kuang Y: Delay Differential Equations with Applications in Population Dynamics, Mathematics in Science and Engineering. Volume 191. Academic Press, Massachusetts; 1993:xii+398.MATHGoogle Scholar
  8. Ladde GS, Lakshmikantham V, Zhang BG: Oscillation Theory of Differential Equations with Deviating Arguments, Monographs and Textbooks in Pure and Applied Mathematics. Volume 110. Marcel Dekker, New York; 1987:vi+308.MATHGoogle Scholar
  9. Raffoul Y: Stability and Periodicity in Completely Delayed Equations. to appear in Journal of Mathematical Analysis and Applications

Copyright

© Douglas R. Anderson et al. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.